Spurious solutions for discrete superlinear boundary value problems

Beyn W-J, Lorenz J (1982)
Computing 28(1): 43-51.

Download
OA
Journal Article | Published | English
Author
;
Publishing Year
ISSN
eISSN
PUB-ID

Cite this

Beyn W-J, Lorenz J. Spurious solutions for discrete superlinear boundary value problems. Computing. 1982;28(1):43-51.
Beyn, W. - J., & Lorenz, J. (1982). Spurious solutions for discrete superlinear boundary value problems. Computing, 28(1), 43-51.
Beyn, W. - J., and Lorenz, J. (1982). Spurious solutions for discrete superlinear boundary value problems. Computing 28, 43-51.
Beyn, W.-J., & Lorenz, J., 1982. Spurious solutions for discrete superlinear boundary value problems. Computing, 28(1), p 43-51.
W.-J. Beyn and J. Lorenz, “Spurious solutions for discrete superlinear boundary value problems”, Computing, vol. 28, 1982, pp. 43-51.
Beyn, W.-J., Lorenz, J.: Spurious solutions for discrete superlinear boundary value problems. Computing. 28, 43-51 (1982).
Beyn, Wolf-Jürgen, and Lorenz, Jens. “Spurious solutions for discrete superlinear boundary value problems”. Computing 28.1 (1982): 43-51.
Main File(s)
File Name
Access Level
OA Open Access

This data publication is cited in the following publications:
This publication cites the following data publications:

Export

0 Marked Publications

Open Data PUB

Web of Science

View record in Web of Science®

Search this title in

Google Scholar